# SDR MYWA120002

- Difficulty date: December 30, 2011
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N740EH
- Make and model: Boeing 737-8DC
- Aircraft serial: 34596
- Aircraft time: 4,282 hours, 1,651 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Discharged
- Location: Main
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  APU FAILED TO START FOUR ATTEMPTS. 49-41010 NO ACCEL SHUTDOWN.  PERFORMED FIM TASK 49-40 TASK 801.  SUCCESSFUL START ON AC SYSTEM, OPS CHECKS ON AC/DC CHARGING SYSTEM OK, DETERMINED BATTERY VOLTAGE LOW FOR DC START.  INSTALLED NEW PRIMARY BATTERY IAW AMM 24-31-11 TASK 401 OPS CHECKS NORMAL.  INSTALLED NEW AUXILLIARY BATTERY IAW AMM 24-31-11 TASK 401 OPS CHECKS NORMAL.
